# SDR C2XA04CL117

- Difficulty date: November 16, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Apu
- Component: Apu, Sundstrandem
- Component part number: 4504113
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE CREW REPORTED APU FIRE MESSAGE DURING APU START.  MESSAGE WENT AWAY AFTER APU GOT TO FULL SPEED.  CREW SHUT DOWN APU AND CONTINUED FLIGHT.  INSPECTED APU, NO SIGN OF FIRE AND CLEANED THE APU FIRE LOOP CONNECTOR AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
